# SDR 200607131

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000077
- Aircraft time: 2,863 hours, 1,072 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000103
- Part serial: 00238
- Condition: Defective
- Location: Mlg
- Part time: 2,857 hours, 1,066 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6479 MDW TO ATL AFTER TAKEOFF LANDING GEAR FAILED TO RETRACT TO THE UP POSITION.  FLIGHT DIVERTED TO ORD, LANDED WITHOUT INCIDENT.  A/C WAS FERRIED FROM ORD TO IND FOR FURTHER TROUBLESHOOTING AND MAINTENANCE.  IND MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER.  SYSTEM OPERATION NORMAL.
